On homotopically equivalent relations for fiber bundles

In this paper, we prove the homotopically equivalent relation to the polyhedron property that play an important role in fiber bundle theory over the suspensions of polyhedron space.

保存先:
書誌詳細
主要な著者: Dawood, Suliman, Kilicman, Adem
フォーマット: 論文
言語:English
English
出版事項: Elsevier 2013
オンライン・アクセス:http://psasir.upm.edu.my/id/eprint/30234/1/On%20homotopically%20equivalent%20relations%20for%20fiber%20bundles.pdf
http://psasir.upm.edu.my/id/eprint/30234/
タグ: タグ追加
タグなし, このレコードへの初めてのタグを付けませんか!
id my.upm.eprints.30234
record_format eprints
spelling my.upm.eprints.302342015-10-06T07:38:57Z http://psasir.upm.edu.my/id/eprint/30234/ On homotopically equivalent relations for fiber bundles Dawood, Suliman Kilicman, Adem In this paper, we prove the homotopically equivalent relation to the polyhedron property that play an important role in fiber bundle theory over the suspensions of polyhedron space. Elsevier 2013-10 Article PeerReviewed application/pdf en http://psasir.upm.edu.my/id/eprint/30234/1/On%20homotopically%20equivalent%20relations%20for%20fiber%20bundles.pdf Dawood, Suliman and Kilicman, Adem (2013) On homotopically equivalent relations for fiber bundles. Journal of the Egyptian Mathematical Society, 21 (3). pp. 295-299. ISSN 1110-256X 10.1016/j.joems.2013.02.014 English
institution Universiti Putra Malaysia
building UPM Library
collection Institutional Repository
continent Asia
country Malaysia
content_provider Universiti Putra Malaysia
content_source UPM Institutional Repository
url_provider http://psasir.upm.edu.my/
language English
English
description In this paper, we prove the homotopically equivalent relation to the polyhedron property that play an important role in fiber bundle theory over the suspensions of polyhedron space.
format Article
author Dawood, Suliman
Kilicman, Adem
spellingShingle Dawood, Suliman
Kilicman, Adem
On homotopically equivalent relations for fiber bundles
author_facet Dawood, Suliman
Kilicman, Adem
author_sort Dawood, Suliman
title On homotopically equivalent relations for fiber bundles
title_short On homotopically equivalent relations for fiber bundles
title_full On homotopically equivalent relations for fiber bundles
title_fullStr On homotopically equivalent relations for fiber bundles
title_full_unstemmed On homotopically equivalent relations for fiber bundles
title_sort on homotopically equivalent relations for fiber bundles
publisher Elsevier
publishDate 2013
url http://psasir.upm.edu.my/id/eprint/30234/1/On%20homotopically%20equivalent%20relations%20for%20fiber%20bundles.pdf
http://psasir.upm.edu.my/id/eprint/30234/
_version_ 1643829997408878592
score 13.250246